Cancer immunity · 2008
Concurrent decrease in IL-10 with development of immune-related adverse events in a patient treated with anti-CTLA-4 therapy.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sun Jingjing, Schiffman Jade, Raghunath Anitha, Ng Tang Derek, Chen Hong, Sharma Padmanee
Аннотация
The cytotoxic T lymphocyte antigen-4 (CTLA-4) molecule on T cells acts to maintain homeostasis by regulating the proliferation of recently activated T cells. Blockade of CTLA-4 by anti-CTLA-4 antibody enhances T cell responses and has elicited significant tumor regression in some cancer patients. Clinical trials are ongoing to investigate the efficacy of anti-CTLA-4 antibody as a cancer therapeutic. Reports from several clinical trials have documented the occurrence of adverse events in patients treated with anti-CTLA-4 antibody which have some similarities with autoimmune conditions and have been termed immune-related adverse events (irAEs). Most irAEs are reversible with corticosteroid therapy. Some investigators suggest that irAEs occur in the same patients who have anti-tumor responses as a result of the anti-CTLA-4 antibody. Immunologic mechanisms to explain why irAEs occur in some patients have not been reported. Here we report that bladder cancer patients treated with anti-CTLA-4 antibody have increased levels of the Th1 cytokine IFN-gamma detected in plasma samples. Although IFN-gamma is a potent anti-tumor and inflammatory cytokine, increased levels of IFN-gamma were not associated with irAEs in our patients. However, in one patient who experienced an irAE consisting of ischemic papillopathy and optic neuritis, we documented high pre-therapy levels of the Th2 cytokine IL-10 which decreased after treatment with anti-CTLA-4 antibody. The decrease in plasma IL-10 concentration coincided with the patient's irAE. We propose that decreased levels of IL-10 after treatment with anti-CTLA-4 therapy may be responsible for irAEs in some patients and needs to be further investigated in larger studies.